MathSciNet Relay Station
MathSciNet bibliographic data
MR2580663 13D02 (13F55)
Ojeda, Ignacio; Vigneron-Tenorio, A. Simplicial complexes and minimal free resolution of monomial algebras. J. Pure Appl. Algebra 214 (2010), no. 6, 850–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement